PL EN


2013 | 23 | 4 | 39-54
Article title

A model for optimizing enterprise’s inventory costs. A fuzzy approach

Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
Applicability of a fuzzy approach to a problem originating from administrative accounting, namely to determine an economic order quantity (EOQ) in a variable competitive environment with imprecise and vague data, has been presented. For this purpose, the model of ordered fuzzy numbers developed by the first author and his two co-workers is used. The present approach generalizes the one developed within the framework of convex fuzzy numbers and stays outside the probabilistic one.
Year
Volume
23
Issue
4
Pages
39-54
Physical description
Contributors
  • Department of Computer Science Polish-Japanese Institute of Information Technology, ul. Koszykowa 86, 02-008 Warszawa, Poland, Institute of Mechanics and Applied Computer Science, Kazimierz-Wielki University, ul. Chodkiewicza 30, 85-072 Bydgoszcz, Poland
author
  • Department of Computer Science Polish-Japanese Institue of Information Technology ul. Koszykowa 86, 02-008 Warszawa, rafalm@pjwstk.edu.pl
  • Department of Computer Science Polish-Japanese Institue of Information Technology ul. Koszykowa 86, 02-008 Warszawa, wkosin@pjwstk.edu.pl
References
  • GOETSCHEL R. Jr., VOXMAN W., Elementary fuzzy calculus, Fuzzy Sets and Systems, 1986, 18 (1), 31– 43.
  • CHWASTYK A., KOSIŃSKI W., Fuzzy calculus with applications, Mathematica Applicanda, 2013, 41 (1), 47–96.
  • NGUYEN H.T., A note on the extension principle for fuzzy sets, Journal of Mathematical Analysis and Applications, 1978, 64, 369–380.
  • KOSIŃSKI W., PROKOPOWICZ P., ŚLĘZAK D., Fuzzy numbers with algebraic operations: algorithmic approach, [in:] Proc. Intelligent Information Systems 2002, M. Klopotek, S.T. Wierzchoń, M. Michalewicz (Eds.), Sopot, Poland, June 3–6, 2002, Physica Verlag, Heidelberg 2002, 311–320.
  • KOSIŃSKI W., PROKOPOWICZ P., ŚLĘZAK D., Ordered fuzzy numbers, Bulletin of the Polish Academy of Sciences, Ser. Sci. Math., 2003, 51 (3), 327–338.
  • KOSIŃSKI W., On fuzzy number calculus, International Journal of Applied Mathematics and Computer Science, 2006, 16 (1), 51–57.
  • KUCHTA D., Soft mathematics in management. The use of interval and fuzzy numbers in management accounting, Oficyna Wydawnicza Politechniki Wrocławskiej, Wrocław 2001 (in Polish).
  • BUCKLEY J.J., Solving fuzzy equations in economics and finance, Fuzzy Sets and Systems, 1992, 48, 289–296.
  • VUJEŠEVIĆ M., PETROVIĆ D., PETROVIĆ R., EOQ formula when inventory cost is fuzzy, International Journal of Production Economics, 1996, 45, 499–504.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-79613123-afe7-42f1-8345-579f6ce17694
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.